# SDR 05FDEA03932

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME DENT AT BS 560 ABOVE STR 24L.  REPAIRED FRAME AT BS 560 STR 24L IAW SRM 51-40-3.
